Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Lebesgue summability of double trigonometric series
HTML articles powered by AMS MathViewer

by M. J. Kohn PDF
Trans. Amer. Math. Soc. 225 (1977), 199-209 Request permission

Abstract:

We formulate a definition of symmetric derivatives of odd order for functions of two variables. Our definition is based on expanding in a Taylor’s series a weighted average of the function about circles. The definition is applied to derive results on Lebesgue summability for spherically convergent double trigonometric series.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 42A92
  • Retrieve articles in all journals with MSC: 42A92
Additional Information
  • © Copyright 1977 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 225 (1977), 199-209
  • MSC: Primary 42A92
  • DOI: https://doi.org/10.1090/S0002-9947-1977-0425505-0
  • MathSciNet review: 0425505